# SDR SWIA202161857

- Difficulty date: August 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4(EA) SUPPORT BRACKETS ATTACH TO SERVICE DOOR LOWER DOORSILL ANGLE CORROSION     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED 4(EA) SUPPORT BRACKETS ATTACHED TO SERVICE DOOR LOWER DOOR SILL ANGLE BETWEEN FS319.00 TO FS349.00 IAW CRJ 900 SRM 51-42-06-001-001-A01 / DRAWING #SH670-31950 REV NC (SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
